# SDR UIEA2014021300061

- Difficulty date: February 13, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,314 hours, 18,499 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057661
- Condition: Eroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IGNITER PLUG ERODED BEYOND LIMITS.  R & R APU IGNITER PLUG IAW AMM 49-41-02.  OPERATIONS CHECKED NORMAL.
